Posted: Fri Sep 02, 2011 3:55 pm
Post subject: depo injection SCARED!
hi i have been on the injection for nearly 3 years and i have been reading on the internet (maybe wrong thing to do) that it could take a long time to fall pregnant my next injection is due in october but i am not going to have it, can anyone else let me no if they have had any experience of this, i fell very quickly with my first but i wasnt on depo when i had him. any advice would be great
Posted: Wed Oct 12, 2011 7:37 am
I was on the depo injection for 6 years,it worked really well for me,the only down side was that i didnt have periods,this was ok for a long time,but then i got to the point where i was worried everything would sieze up and not work ever again!
So i decided that i would not continue and discussed it with my gp,he said it may take a few months for my body to get back to normal but in general there should be no lasting effects.
So i left it 3 months and still had not had a period so i went back and told him that i was really concerned,he gave me a prescription for a week long course of tablets which he said would just give my hormones a push in the right direction,i took the tablets waited another 2 months and no period,so went back to see the gp who said i should have a blood test,well the results showed that i was pregnant!!! The dates worked out to be i conceived right after the course of tablets!!
The depo will take a while to get out of your system but give it a while,visit your gp if you are concerned and fingers crossed you will get your bfp very soon
Posted: Thu Nov 10, 2011 7:44 pm
I've just come off the depo myself. Only just. I've moved onto the contraceptive patch, as I want to start trying for another baby around June time. And I have also been told it can take up to a year for my body to get back to normal. But everyone is different. My friend took 18 months to get her periods back. Hopefully it won't be that long for you, and same for me. But some people are really quick, like the lady above. Good luck xxxx